On the approximation of elliptic operators with discontinuous coefficients
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 3 (1976) no. 1, p. 121-137
@article{ASNSP_1976_4_3_1_121_0,
     author = {Mc Connell, William H.},
     title = {On the approximation of elliptic operators with discontinuous coefficients},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 3},
     number = {1},
     year = {1976},
     pages = {121-137},
     zbl = {0339.35006},
     mrnumber = {406020},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1976_4_3_1_121_0}
}
Mc Connell, William H. On the approximation of elliptic operators with discontinuous coefficients. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 3 (1976) no. 1, pp. 121-137. http://www.numdam.org/item/ASNSP_1976_4_3_1_121_0/

[1] R. Courant - D. Hilbert, Methods of Mathematical Physics, Volume I, Interscience Publishers, Inc., New York, 1953. | MR 65391 | Zbl 0051.28802

[2] L. Gärding, Dirichlet's problem for linear elliptic partial differential equations, Math. Scand., 1 (1953), pp. 55-72. | MR 64979 | Zbl 0053.39101

[3] G. Fichera, Existence Theorems in Elasticity, Handbuch der Physik, Volume VIa/2, ed. C. TRUESDELL, Springer-Verlag, Berlin, 1972.

[4] M.E. Gurtin, The Theory of Linear Elasticity, Handbuch der Physik, Volume VIa/2, ed. C. TRUESDELL, Springer-Verlag, Berlin, 1972.

[5] L.P. Khoroshun, Relationships between stresses and deformations in lamellar media, Soviet Applied Mechanics, 2 (1966), pp. 14-17.

[6] O.A. Ladyzhenskaya - N.N. Ural'Tseva, Linear and Quasilinear Elliptic Equations, Trans. ed. L. EHRENPREIS, Academic Press, New York, 1968. | MR 244627 | Zbl 0164.13002

[7] A. Marino - S. Spagnolo, Un tipo di approssimazione dell'operatore Σ ijDi(aij(x)Dj) con operatori Σ jDj(β(x)Dj), Ann. Scuola Norm. Sup. Pisa, 23 (1969), pp. 657-673. | Numdam | Zbl 0187.35305

[8] N.J. Pagano, The role of effective moduli in the elastic analysis of composite laminates, Composite Materials, eds. L. J. BROUTMAN - R. H. KROCK, Volume 2: Mechanics of Composite Materials, ed. G. P. SENDECKYJ, Academic Press, New York, 1974.

[9] N.J. Pagano, Exact moduli of anisotropic laminates, Composite Materials, eds. L. J. BROUTMAN - R. H. KROCK, Volume 22: Mechanics of Composite Materials, ed. G. P. SENDECKYJ, Academic Press, New York, 1974.

[10] R. Rellich, Ein Satz über Mittleve Konvergenz, Nachr. Ges. Wissen. Göttingen, Math. Phys., Kl., (1930), pp. 30-35. | JFM 56.0224.02

[11] S. Spagnolo, Sulla convergenza di soluzioni di equazioni paraboliche ed ellittiche, Ann. Scuola Norm. Sup. Pisa, 22 (1968), pp. 571-597. | Numdam | MR 240443 | Zbl 0174.42101

[12] S. Timoshenko - J.N. Goodier, Theory of Elasticity, McGraw-Hill Book Co., New York, 1951. | MR 45547 | Zbl 0045.26402